Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Sir, I have been taking olanzapine 2.5 once daily for last 3 years along with my antidepressants. My doctor now discontinued it as it was (perhaps) affecting my mood adversely. So how much time does it take for olanzapine to get out of my system completely?

3 Doctors Answered
Dear lybrate-user, if you have taken tablet of olanzapine, it will be out of your body within 24 hours.
1 person found this helpful
6-8 weeks approximately will make the effects go.
Dear lybrate-user, it takes about 24-72 hours after discontinuing olanzapine for it to completely get out of your system.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.